# SDR REXA2013080701564

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 23,385 hours, 20,965 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR DID NOT RETRACT FOLLOWED QRH PROCEDURES TO EXTEND GEAR AND LANDED.  FOUND LT MLG UPLOCK PROXIMITY SENSOR OUT OF CLEARANCE. ADJUSTED PROXIMITY SENSOR TO ALLOWABLE CLEARANCE IAW AMM 32-61-05.  PROX SENSOR SYSTEM TEST DONE. IAW AMM 32-61-00, OPS CHECK GOOD.  LANDING GEAR EXTENSION AND RETRACTION TEST DONE. IAW AMM 32-30-00.  OPS CHECKED GOOD.
